# SDR QXEA200602071

- Difficulty date: August 15, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 200,917 hours, 30,072 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl Door
- Condition: Open
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT 2149 COWL DOOR OPEN.  MAINTENANCE CLOSED THE COWL DOOR.  OPERATION CHECK GOOD, NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
